Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 25, Number 4

All articles in this issue are freely accessible.

Series transform solutions for Voigt transients
George B. Clark, Gerald B. Rupert and James E. Jamison.
Quart. Appl. Math. 25 (1968), 349-361
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99876
Rolling contact between dissimilar viscoelastic cylinders
L. W. Morland.
Quart. Appl. Math. 25 (1968), 363-376
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99875
Transient aspects of transition radiation
E. Ott and J. Shmoys.
Quart. Appl. Math. 25 (1968), 377-398
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99874
Sub- and superharmonic synchronization in weakly nonlinear systems: Integral constraints and duality
Samuel A. Musa and Richard E. Kronauer.
Quart. Appl. Math. 25 (1968), 399-414
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99873
The lift and drag on a flat plate at low Reynolds number via variational methods
W. E. Olmstead and D. L. Hector.
Quart. Appl. Math. 25 (1968), 415-422
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99872
The neuron as a Lie group germ and a Lie product
William C. Hoffman.
Quart. Appl. Math. 25 (1968), 423-440
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99871
Pointwise bounds for solutions of a class of functional equations
S. C. Chu and F. T. Metcalf.
Quart. Appl. Math. 25 (1968), 441-451
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 226234
Coupled pairs of dual integral equations
L. M. Keer.
Quart. Appl. Math. 25 (1968), 453-457
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 226328
An exact general solution for the temperature distribution and the composite radiation convection heat exchange along a constant cross-sectional area fin
A. R. Shouman.
Quart. Appl. Math. 25 (1968), 458-462
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99882
Approximations with rational polynomials
Ladis D. Kovach and Ronald V. Larson.
Quart. Appl. Math. 25 (1968), 463-467
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 226819
The nonlinear oscillations of a string
A. G. Mackie.
Quart. Appl. Math. 25 (1968), 468-469
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99881
Minimum volume design of frameworks and discs for alternative loading systems
H. S. Y. Chan.
Quart. Appl. Math. 25 (1968), 470-473
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99880
Twisting of partially oriented liquid crystals
J. L. Ericksen.
Quart. Appl. Math. 25 (1968), 474-479
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99879
A note on the integral equation methods in potential theory
M. Maiti.
Quart. Appl. Math. 25 (1968), 480-484
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 224848
Two dimensional singular solutions in infinite regions with couple-stresses
Yechiel Weitsman.
Quart. Appl. Math. 25 (1968), 485-489
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99878
Errata sheet for paper “Continuity conditions at wave fronts in coupled thermoplasticity"
A. D. Fine.
Quart. Appl. Math. 25 (1968), 491-491
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99877

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website